# SDR CALA2021053100764

- Difficulty date: May 31, 2021
- Submitted: May 31, 2021
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 83,356 hours, 17,882 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Detached
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1 LP 6301347, #2 ENGINE, INBOARD PYLON PANEL DEPARTED AIRCRAFT ON LANDING @ RSW. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN INSTALL NEW PANEL, ARRIVES AT 20:05 FLT 0401 INSTALL NEW PANEL, ARRIVES AT 20:05 FLT 0401 UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN INSTALL NEW PANEL INSTALL NEW PANEL UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. INSTALL PANEL, CALL TOMC WELCH, JAMES (V926186) NEW PANEL INSTALLED REF IPC 54-53-01-05A ITEM 60. ALSO REF LP 6301347 MAC RELATED WORK ORDER 000000003008568 AND PRTR MAC METER INITIATED FOR     WITH VENDOR ID V926186 WELCH, JAMES (V926186) NEW PANEL INSTALLED REF IPC 54-53-01-05A ITEM 60. ALSO REF LP 6301347 ADD EMP:V926186
